Fixed points theorems for (ϕ, ψ, p)-weakly contractive mappings via w-distance in relational metric spaces with applications

Swati Antal, Deepak Khantwal, Smita Negi, U. C. Gairola


In this paper, we establish certain fixed point theorems for (ϕ, ψ, p)-weakly contractive mappings on relational metric spaces by using the notion of w-distance and locally S-transitivity of binary relation. Our results generalize the results of Alam and Imdad (J. Fixed Point Theory Appl., 17(4), 693–702, 2015), Senapati and Dey (J. Fixed Point Theory Appl., 19, 2945–2961, 2017) and many others of the existing literature. Moreover, we have an application to the nonlinear Fredholm integral equations and some illustrative examples to reveal the usability of our findings.


  • There are currently no refbacks.